# SDR VNAA0204012

- Difficulty date: April 16, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 16,153 hours, 20,466 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 001A291A4104000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LEVEL OFF AT 10,000 FT, RECEIVED A HYD PRIORITY VALVE FAIL AND MAIN HYD QUANTITY LOW CAS MESSAGES.  THE CREW FOLLOWED THE QRH AND PLANNED A LANDING AT PHL.  THEN RECEIVED A STANDBY HYD SYSTEM FAIL AND A MAIN HYD QUANTITY FAIL CAS MESSAGES.  THE QRH INSTRUCTED THE CREW TO LAND AT THE NEAREST AIRPORT.  THE CREW DECLARED AN EMERGENCY, HAND PUMPED THE GEAR DOWN, AND LANDED AT ABE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND FOUND THE AC HYD MOTOR PRESSURE LINE HAD DEVELOPED A HOLE.  MAINTENANCE REPLACED THE PRESSURE LINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
